# SDR HKGA2024071502001

- Difficulty date: July 2, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N691AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC691
- Aircraft time: 23,191 hours, 49,666 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW TURNED ON THE CABIN/COCKPIT HEAT. THE CREW HAD SMOKE IN THE COCKPIT. THE CREW THEN SELECTED THE TEMP CONTROLLER TO COLD AND TURNED THE HEAT OFF. THE SMOKE IN THE COCKPIT CLEARED OUT. TROUBLESHOOTING IS CURRENTLY IN WORK.
